# SDR ASAA2022121541136

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,875 hours, 15,680 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16XYMM
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 51,644 hours, 15,763 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HEADING BUG LOCKED UP AT GATE ON 322 HEADING. GROUNDED - YES. REMOVED AND REPLACED MCP REF B737-800 AMM 22-11-34.
